Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 365, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 18, 2017, 9:08 AM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma; Sebastian County, Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 9:08 AM CDT (14:08 UTC)
- Expired
- Jun 18, 2017, 10:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Sebastian County, AR, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 58 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 4:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
998
WUUS54 KTSA 181408
SVRTSA
ARC131-OKC077-079-127-181515-
/O.NEW.KTSA.SV.W.0365.170618T1408Z-170618T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
908 AM CDT SUN JUN 18 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Sebastian County in west central Arkansas...
Northeastern Pushmataha County in southeastern Oklahoma...
Southeastern Latimer County in southeastern Oklahoma...
Le Flore County in southeastern Oklahoma...
* Until 1015 AM CDT
* At 907 AM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Poteau to 5 miles north of Muse to 2
miles east of Clayton Lake State Park, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Poteau... Heavener...
Spiro... Panama...
Mansfield... Talihina...
Wister... Hackett...
Howe... Hartford...
Huntington... Fanshawe...
Midland... Cameron...
Albion... Octavia...
Talimena State Park... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3452 9540 3527 9466 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447 3451 9504 3424 9505
TIME...MOT...LOC 1407Z 304DEG 24KT 3504 9457 3475 9478 3453 9526
HAIL...1.25IN
WIND...60MPH
$$5 follow-up statements
957
WWUS54 KTSA 181425
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
925 AM CDT SUN JUN 18 2017
ARC131-OKC077-079-127-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Pushmataha OK-Latimer OK-Le Flore OK-
925 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA...SOUTHEASTERN
LATIMER AND LE FLORE COUNTIES...
At 924 AM CDT, severe thunderstorms were located along a line
extending from near Hartford to 5 miles northeast of Big Cedar to 8
miles east of Nashoba, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Poteau... Heavener...
Spiro... Panama...
Mansfield... Talihina...
Wister... Hackett...
Howe... Hartford...
Huntington... Fanshawe...
Midland... Cameron...
Albion... Octavia...
Talimena State Park... Heavener Runestone State Park...
Big Cedar... Kiamichi...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3464 9523 3527 9466 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447 3451 9504 3444 9519
TIME...MOT...LOC 1424Z 285DEG 32KT 3500 9438 3471 9459 3449 9507
HAIL...1.00IN
WIND...70MPH
$$956
WWUS54 KTSA 181440
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
940 AM CDT SUN JUN 18 2017
OKC077-181449-
/O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Latimer OK-
940 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3451 9504 3464 9523 3468 9517 3468 9506
3477 9506 3521 9447 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447
TIME...MOT...LOC 1439Z 291DEG 29KT 3494 9427 3465 9448 3443 9496
$$
ARC131-OKC079-127-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Pushmataha OK-Le Flore OK-
940 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN...NORTHEASTERN PUSHMATAHA AND LE FLORE
COUNTIES...
At 939 AM CDT, severe thunderstorms were located along a line
extending from Oliver to 2 miles west of Mountain Fork to 15 miles
east of Nashoba, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Poteau... Heavener...
Mansfield... Talihina...
Wister... Hackett...
Howe... Hartford...
Huntington... Midland...
Cameron... Albion...
Octavia... Talimena State Park...
Heavener Runestone State Park... Big Cedar...
Kiamichi... Whitesboro...
Lake Wister State Park... Muse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3451 9504 3464 9523 3468 9517 3468 9506
3477 9506 3521 9447 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447
TIME...MOT...LOC 1439Z 291DEG 29KT 3494 9427 3465 9448 3443 9496
HAIL...1.00IN
WIND...60MPH
$$185
WWUS54 KTSA 181454
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
954 AM CDT SUN JUN 18 2017
OKC127-181503-
/O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Pushmataha OK-
954 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3460 9494 3515 9430 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447 3451 9494
TIME...MOT...LOC 1453Z 289DEG 39KT 3503 9410 3474 9431 3452 9479
$$
ARC131-OKC079-181515-
/O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Sebastian AR-Le Flore OK-
954 AM CDT SUN JUN 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN SEBASTIAN AND SOUTHEASTERN LE FLORE COUNTIES...
At 953 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Echo to 4 miles northeast of
Queen Wilhelmina State Park to 4 miles west of Octavia, moving east
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Heavener... Mansfield...
Hartford... Huntington...
Midland... Octavia...
Heavener Runestone State Park... Big Cedar...
Muse... Patterson...
Arkola... Crossroads...
Witcherville... Dayton...
Hodgen... Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3460 9494 3515 9430 3510 9414 3506 9425
3506 9423 3497 9424 3495 9434 3496 9437
3493 9445 3451 9447 3451 9494
TIME...MOT...LOC 1453Z 289DEG 39KT 3503 9410 3474 9431 3452 9479
HAIL...1.00IN
WIND...60MPH
$$567 WWUS54 KTSA 181503 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1003 AM CDT SUN JUN 18 2017 ARC131-181512- /O.CAN.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/ Sebastian AR- 1003 AM CDT SUN JUN 18 2017 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEBASTIAN COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. therefore the warning has been cancelled. A severe thunderstorm watch remains in effect until 1100 AM CDT for southeastern Oklahoma. LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494 TIME...MOT...LOC 1502Z 304DEG 24KT 3500 9405 3471 9426 3449 9474 $$ OKC079-181515- /O.CON.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/ Le Flore OK- 1003 AM CDT SUN JUN 18 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR SOUTHEASTERN LE FLORE COUNTY... At 1002 AM CDT, severe thunderstorms were located along a line extending from 7 miles north of Waldron to 6 miles south of Beauchamp to 3 miles southwest of Octavia, moving southeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Octavia... Muse... Big Cedar... Honobia... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494 TIME...MOT...LOC 1502Z 304DEG 24KT 3500 9405 3471 9426 3449 9474 HAIL...<.75IN WIND...60MPH $$
170
WWUS54 KTSA 181509
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1009 AM CDT SUN JUN 18 2017
OKC079-181518-
/O.EXP.KTSA.SV.W.0365.000000T0000Z-170618T1515Z/
Le Flore OK-
1009 AM CDT SUN JUN 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE COUNTY
WILL EXPIRE AT 1015 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern Oklahoma.
LAT...LON 3460 9494 3484 9445 3451 9447 3451 9494
TIME...MOT...LOC 1508Z 304DEG 24KT 3498 9402 3469 9423 3447 9471
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:29 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 18, 6:29 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 629 AM CDT Sun Jun 18 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Clusters of thunderstorms will continue moving across eastern OK and possibly into west central Arkansas through the morning with mainly MVFR conditions prevailing. Most of these storms will weaken or exit the area before 18z with VFR prevailing. A sfc boundary will become established from northwest AR through southeast OK by this afternoon. Additional thunderstorms expected to develop between 21-00z along the front with potential for gusty winds and local MVFR conditions. && .PREV DISCUSSION... /Issued 310 AM CDT Sun Jun 18 2017/ DISCUSSION... Currently monitoring a few clusters of strong/severe storms across north central OK. This activity has developed north of the frontal boundary along the nose of a 40+ kt low-level jet...and should continue to drop southeast along the H85-H7 thermal gradient. Additional showers/thunderstorms continue across southeastern KS...and expect this activity to eventually sag into a larger portion of northeast OK through the remainder of the night. Can't rule out some sporadic strong/severe wind gusts with any of the convection. Ongoing morning storms will serve to sharpen the frontal boundary across the region...which should slow across southeast OK into the afternoon. Expect additional storms to develop later this afternoon...with some severe storms possible given the degree of instability. Storms may persist well into the night over the far southeastern portion of the forecast area...before finally sagging south of the area by Monday morning. Surface ridging and a drier low-level airmass will prevail into the early part of the week...with warmer temperatures returning later in the week as southerly flow develops. Could see some mainly nocturnal convection Wednesday night across northeast OK...but will keep PoPs low for now. Potential tropical development in the Gulf of Mexico will further muddy the forecast going into the weekend...with the ECMWF bringing the remnants into southeast OK by next Saturday. Have included broadbrush chance PoPs for now...and will further refine in later forecasts. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 63 87 64 / 40 10 0 0 FSM 85 66 90 66 / 50 30 10 0 MLC 82 66 88 65 / 50 30 10 0 BVO 79 58 87 57 / 40 10 0 0 FYV 78 59 83 57 / 50 10 0 0 BYV 77 59 83 59 / 40 10 0 0 MKO 80 63 87 63 / 40 10 0 0 MIO 80 58 85 59 / 40 10 0 0 F10 79 64 87 64 / 40 10 10 0 HHW 87 68 89 67 / 40 50 20 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...14
Hazardous weather outlook, Jun 18, 4:55 AM CDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 455 AM CDT Sun Jun 18 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 455 AM CDT Sun Jun 18 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Late Afternoon. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms located over central Oklahoma early this morning will continue to move southeast and impact parts of east central and southeast Oklahoma through mid-morning. These storms will have the potential for large hail and damaging winds, along with locally heavy rainfall, primarily southwest of a line from Drumright to Clayton. Additional storms will likely move into northeast Oklahoma this morning from southern Kansas, but are not likely to be severe. A cold front will continue to push south through the area today with additional showers and thunderstorms developing along the front across southeast Oklahoma and west central Arkansas. Some storms may be severe, with damaging winds the main threat. In addition, some training of storm cells is possible with a threat of heavy rain and localized flash flooding across far southeast Oklahoma this evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY through TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. FRIDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... After a brief cool down to start the week, hot weather will return mid to late week. A few storms may impact parts of the area Wednesday night, with higher chances arriving by next weekend with a cold front. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Jun 18, 7:45 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HAIL 5 SSW PAWNEE 36.27N 96.84W
06/18/2017 E1.75 INCH PAWNEE OK PUBLIC
BETWEEN MORRISON AND PAWNEE. TIME ESTIMATED BY RADAR.
&&
AEJSpecial weather statement, Jun 18, 7:46 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
746 AM CDT SUN JUN 18 2017
OKZ068-070>072-074-076-181345-
Haskell OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
McIntosh OK-
746 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHEASTERN
MCINTOSH...SEQUOYAH...NORTHERN LE FLORE...SOUTH CENTRAL CHEROKEE AND
MUSKOGEE COUNTIES UNTIL 845 AM CDT...
At 745 AM CDT, strong thunderstorms were located along a line
extending from near Pumpkin Center to 2 miles east of Keefeton to 2
miles north of Lake Eufaula State Park. Movement was southeast at 45
mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Sallisaw...
Stigler... Pocola...
Muldrow... Checotah...
Roland... Spiro...
Arkoma... Warner...
Vian... Panama...
Gore... Porum...
Webbers Falls... Keota...
McCurtain... Bokoshe...
Whitefield... Oktaha...
This includes Interstate 40 in Oklahoma between mile markers 255 and
328.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
southeastern and east central Oklahoma.
LAT...LON 3523 9444 3500 9488 3502 9493 3506 9493
3506 9500 3527 9545 3530 9545 3530 9550
3541 9574 3581 9536 3547 9444
TIME...MOT...LOC 1245Z 293DEG 37KT 3574 9514 3558 9529 3543 9560Local storm report, Jun 18, 7:53 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 7 WSW PAWNEE 36.30N 96.92W
06/18/2017 E1.75 INCH PAWNEE OK PUBLIC
GOLF BALL SIZE HAIL IN LELA.
&&
AEJSpecial weather statement, Jun 18, 8:28 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
828 AM CDT SUN JUN 18 2017
OKZ060-064-066-181415-
Tulsa OK-Okmulgee OK-Creek OK-
828 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTHWESTERN
OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 915 AM CDT...
At 828 AM CDT, a strong thunderstorm was located over Kellyville,
moving southeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Broken Arrow... Bixby...
Sapulpa... Jenks...
Glenpool... Kiefer...
Beggs... Mounds...
Kellyville... Preston...
Liberty... Hectorville...
Leonard...
This includes Interstate 44 between mile markers 196 and 211.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.
LAT...LON 3605 9624 3593 9579 3590 9581 3590 9582
3588 9582 3568 9594 3589 9634
TIME...MOT...LOC 1328Z 295DEG 26KT 3594 9621Special weather statement, Jun 18, 8:32 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
832 AM CDT SUN JUN 18 2017
OKZ049-073>076-181415-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
832 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HASKELL...PUSHMATAHA...
LATIMER...LE FLORE AND EASTERN PITTSBURG COUNTIES UNTIL 915 AM CDT...
At 832 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Red Oak to 2 miles west of
Stanley. Movement was east at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Poteau... Wilburton...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Quinton...
Howe... Red Oak...
McCurtain... Fanshawe...
Kinta... Albion...
Octavia... Talimena State Park...
Snow... Higgins...
Heavener Runestone State Park... Tuskahoma...
A severe thunderstorm watch remains in effect until 1100 AM CDT for
west central Arkansas...and southeastern Oklahoma.
LAT...LON 3440 9564 3529 9550 3509 9444 3451 9446
3451 9504 3425 9505 3424 9515 3423 9515
TIME...MOT...LOC 1332Z 287DEG 13KT 3503 9501 3454 9552Special weather statement, Jun 18, 8:47 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 AM CDT SUN JUN 18 2017
OKZ054-055-060-061-067-181430-
Tulsa OK-Osage OK-Rogers OK-Washington OK-Wagoner OK-
847 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR ROGERS...SOUTHEASTERN OSAGE...
SOUTHERN WASHINGTON...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES UNTIL 930 AM CDT...
At 847 AM CDT, a strong thunderstorm was located 3 miles southeast of
Avant, moving southeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Northern Tulsa... Claremore...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Inola...
Sperry... Oologah...
Ramona... Foyil...
Avant... Talala...
Vera... Turley...
Tiawah... Bushyhead...
This includes Interstate 44 between mile markers 228 and 259.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
northeastern Oklahoma.
LAT...LON 3646 9543 3608 9544 3608 9572 3617 9607
3643 9625 3661 9590
TIME...MOT...LOC 1347Z 293DEG 37KT 3646 9601The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:29 PM CDT | Special Weather Statement | TSA | Nowata | 31 min |
| Jun 17, 11:46 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Ottawa | 44 min |
| Jun 17, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 41 min |
| Jun 18, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 35 min |
| Jun 18, 12:30 AM CDT | Special Weather Statement | TSA | Pawnee, Tulsa, Washington | 45 min |
| Jun 18, 5:02 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 43 min |
| Jun 18, 5:33 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 42 min |
| Jun 18, 5:38 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Jun 18, 5:50 AM CDT | Special Weather Statement | TSA | Creek | 40 min |
| Jun 18, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 25 min |
| Jun 18, 6:49 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 41 min |
| Jun 18, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 63 min |
| Jun 18, 7:43 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 47 min |
| Jun 18, 7:46 AM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 59 min |
| Jun 18, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 43 min |
| Jun 18, 8:28 AM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| Jun 18, 8:32 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 43 min |
| Jun 18, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 37 min |
| Jun 18, 8:47 AM CDT | Special Weather Statement | TSA | Rogers | 43 min |
| Jun 18, 9:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Jun 18, 9:42 AM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
| Jun 18, 9:58 AM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Jun 18, 10:44 AM CDT | Special Weather Statement | TSA | LeFlore | 46 min |
| Jun 18, 10:49 AM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 18, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 40 min |
| Jun 18, 12:53 PM CDT | Special Weather Statement | TSA | LeFlore | 67 min |
| Jun 18, 1:40 PM CDT | Special Weather Statement | TSA | LeFlore | 65 min |
| Jun 18, 3:45 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 18, 4:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 18, 5:13 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.